# SDR C2XA03CL151

- Difficulty date: August 23, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N48901
- Make and model: Emb EMB-145LR
- Aircraft serial: 145501
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE AFT 3 EMERGENCY AISLE PATH LIGNT STRIPS WERE FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED REAR INVERTER OPERATIONAL CHECK GOOD.
